Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been on accutane for 6.5 weeks and my rash has spread from my hands onto my forearms, Ive even noticed it on my leg.

Does this indicate the drug is in my system proper, and pushing out all the 'crap' hence the breakout?? I need flawless skin!!!

Im getting microderabrasionnext and laser treatment.

Link to comment
Share on other sites

1st you shouldn't be getting any microderm or laser treatment while on Accutane. Accutally you are to wait till 6 months after. Some places won't even do it till after a yr to be safe.

2nd- You should consult your derm regarding the rash as it could be a reaction to the medication, however some have developed eczema from accutane. Either way see your derm regarding the rash.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×